Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Prozac effects

I'm 48, going through menopause and got extremely depressed. My doc put me on Prozac 40ml. It has really helped. I mean really! However, I'm experiencing a buzzy feeling on my whole body. Like I'm vibrating on the inside. And my head gets wooshy, and sorta dizzy feeling. My eyes will blur up and sometimes a headache will happen as well. Now this isn't all the time. It's just every now and then. It's not even every day. But I'm worried it might be the Prozac. Has anyone experienced anything like this?
0 Responses
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.